A1 Journal article (refereed)
Approximation of W1,p Sobolev homeomorphism by diffeomorphisms and the signs of the Jacobian (2018)


Campbell, D., Hencl, S., & Tengvall, V. (2018). Approximation of W1,p Sobolev homeomorphism by diffeomorphisms and the signs of the Jacobian. Advances in Mathematics, 331, 748-829. doi:10.1016/j.aim.2018.04.017


JYU authors or editors


Publication details

All authors or editors: Campbell, D.; Hencl, S.; Tengvall, Ville

Journal or series: Advances in Mathematics

ISSN: 0001-8708

eISSN: 1090-2082

Publication year: 2018

Volume: 331

Issue number: 0

Pages range: 748-829

Publisher: Elsevier Inc.

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1016/j.aim.2018.04.017

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63466

Publication is parallel published: http://www.karlin.mff.cuni.cz/kma-preprints/2016-pap/2016-522.pdf

Web address where publication is available: http://www.karlin.mff.cuni.cz/kma-preprints/2016-pap/2016-522.pdf


Keywords: approximation

Free keywords: Jacobian; Sobolev homeomorphism


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 3


Last updated on 2021-22-02 at 14:11